# SDR HDNA0322160004

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N676LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9115
- Aircraft time: 3,518 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Pin
- Condition: Corroded
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT WITH NO PATIENT ON BOARD, THE FIRE WARNING AUDIO TONE WENT OFF WITHOUT ANY SECONDARY INDICATIONS, LANDED AT CLOSEST SUITABLE LANDING AREA.  FOUND ELECTRICAL CONNECTOR TO ONE OF THE FIRE DETECTOR PROBES HAD A PIN CORRODED, REPLACED PIN & OPERATIONS CHECKED WITHOUT ANY FURTHER ISSUES.
